标题:Indices for evaluating normality of power flow Jacobian matrix
作者:Xu, Zhi-You ;Luan, Zhao-Wen ;Dai, Xian-Bin ;Zhang, Liu
作者机构:[Xu, Zhi-You ;Dai, Xian-Bin ;Zhang, Liu ] Key Laboratory of Power Grid Energy-Saving and Control of Shenyang City, Shenyang Institute of Engineering, 更多
通讯作者:Xu, ZY
来源:Gaodianya Jishu/High Voltage Engineering
出版年:2010
卷:36
期:5
页码:1317-1321
关键词:(skew-) Hermite matrix; Eigenvalue; Normal matrix; Normality; Schur factorization; Singular value
摘要:In order to quantify the normality of a matrix, according to the definition, the characteristics of the Schur factorization, and the relationship between singular values and eigenvalues of the normal matrix including the relationship between singular values of (skew-) Hermite part of normal matrix and (imaginary)real part of eigenvalues of normal matrix, in the form of F-norm, 2-norm or weight sum of a matrix, the normality indices were established. The simulations on IEEE 30 system show that, the indices derived from weight sum of singular values and eigenvalues are preferred, the indices derived from Schur factorization are approximately the same, and the relationship between normality and symmetry of power flow Jacobian matrix are discussed.
收录类别:EI;SCOPUS
Scopus被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-77953756279&partnerID=40&md5=2c93a7fde036402e56708e4ac5498003
TOP